I been using vicodin, percot, oxy you name it for about a year and it was getting to be a $150 a day habit. I made up my mind that this is it and am not going to do it anymore. I went 2 days so far without anything except tramadol about 8-10 and it seems to helping. I know tramadol is hard to come off as welll but im prescribed this and will tamper off if this works. I'm am having nausea, diarhia, insommia but the tramadol helps with cravings and restless legs. I hope this informations helps others fighting the addiction. Its so aweful and I want my life back. Everything I do was based around that addiction. I couldn't take vacations, i missed out on alot and will not miss anymore. If anyone has anymore input with using tramadol to help against withdrawls please tell. I'll keep you posted. I'm on day two.
27 Oct 2010
The tramadol is just another opiate, and it has some nasty qualities to it, it is an snri med as well as a pain med.
I went cold turkey off prescribed Oxy just over a year ago, so i know exactly what you are going through! It is a living hell... yet it gets better each day. If you keep taking the trams, you will just prolong WD.
Google The Thomas Recipe for a list of over the counter meds you will need while detoxing.
Keep us posted on your progress, we care.
27 Oct 2010
If you haven't checked out suboxone and subutex, this may be an option. Suboxone.com is the homepage and they have a doctor locator. If you would like to see someone who can explain it firsthand, go to YouTube.com and look up Maple2609 and SuboxDoc and watch their videos. Maple is a current patient, SuboxDoc is a psychiatrist who has also been on it and answers all sort of subs questions. Make sure you don't need surgery in the near future tho as it is an opiate blocker and shouldn't be combine with benzos, they do anesthesia with benzos.
27 Oct 2010
hi timets,dont use them trams for more than a few days 3-4 at the most.im only saying this cause i know you have them. and we would both be bullshitin each other. right? so belive me when i say after a few days of them its just one more drug that will have to pass through your system.keep drinking water,it will help to get that stuff out of your system.be strong
7 May 2013
Hey, just saw you posting and wondered how you did it. I know, based on date of your posting how you're doing.
I have been on Hydrocodone for over 8yrs, and want to live a drug free life as it too has slowed me down and unless im on it, am not motivated or able to go on with daily living. I, unfortunately am confronted with chronic back pain (per my MRI). Any suggestions on how to get my life back. I am educated, having graduated from law school (10yrs ago, thank G, that I didn't have the back ailment back then). But as a result of being a dependent person I didn't even pass bar.
Any recommendations, suggestions, will be much appreciated.
7 May 2013
Yes it will help with the withdrawals from full agonist type of opiates but Tramadol itself will also cause withdrawals. There is really no magical way to avoid withdrawals. There are ways to lessen their intensity but in a nut shell, everyone has to pay the piper somehow one day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... suboxone at around 9:00 pm last night, so its been about 16 1/2 hours. My friend who did the same amount as me was stupid and at about 6 this ...
2 answers • 13 Oct 2009
I am really truly trying to get off Vicodin on my own at home. I can't afford outpatient therapy and I can't be gone for weeks at a time ...
2 answers • 1 May 2010
I have been on Tramadol for 3 years. Taking 250-300mg a day. I decreased the dose after I had a grand mal seizure and almost died(I took 5 at once) ...
5 answers • 19 Apr 2011
It started with 1 pill every 4-6 hours. Now i am taking 15-20 a day... owing money because i would run out... They are the 10/500 I want my life ...
1 answer • 25 Oct 2011
... trailer and messed my wrist up pretty bad. I have been on 5/325 percocet since the accident. I was going through 40 percocet a week. I got ahold ...
6 answers • 26 Jan 2012